MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER

W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Model Number DSF1245
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 03/05/2020
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was reported to gore through the pivotal study for the gore® excluder® thoracoabdominal branch endoprosthesis (tambe device): on (b)(6) 2020, the patient was implanted with a gore® contralateral leg endoprostheses, and a gore® viabahn® vbx balloon expandable endoprostheses with the gore® excluder® thoracoabdominal branch endoprosthesis (tambe device).The patient was being treated for an aortic aneurysm involving the visceral vessel(s).It was reported that on (b)(6) 2020, the patient had an incision infection.Reportedly, the patient came in for an office visit due to left brachial incision redness and tenderness.Incision site was assessed, and wound care performed.Patient prescribed antibiotics and given wound care instructions.The infection was resolved on (b)(6) 2020.
 
Additional Manufacturer Narrative
Patient medications: heparin, clopidogrel and aspirin.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
H6: added component code of g07001 part/component/sub-assembly term not applicable.H6: code c19 - the device history record was reviewed to ensure that each manufacturing and inspection operation was performed and indicated the product met creganna medical specifications and procedures.A review of the sterilization records indicated the lot met all pre-release specifications.It should be noted the gore® dryseal flex introducer sheath instructions for use (ifu) state adverse events that may occur and/or require intervention include, but are not limited to infection.
 
Additional Manufacturer Narrative
H6: conclusion code remains unchanged.D1: corrected product code from mih to dyb and common device name from system, endovascular graft, aortic aneurysm treatment to introducer, catheter.

Brand Name
GORE® DRYSEAL FLEX INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
rachael chascsa
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key14795369
Report Number3007284313-2022-01985
Device Sequence Number14688150
Product Code DYB
UDI-Device Identifier00733132628117
UDI-Public00733132628117
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K160254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/23/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/22/2021
Device Model NumberDSF1245
Device Catalogue NumberDSF1245
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/24/2022
Supplement Date Received by Manufacturer11/17/2022
11/17/2022
Initial Report FDA Received Date06/23/2022
Supplement Report FDA Received Date11/29/2022
01/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/23/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale
Patient Weight70 KG